# SDR DHL2003801077

- Difficulty date: April 29, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT WING L/E INBOARD VANE SLOT PLATING HOLES ELONGATED AT STA XILD 0.7095 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL-030412, ED3258.  TRIMMED OUT ELONGATED HOLES SKIN AREA IAW EO DHL-030412, ED3258.  FABRICATED DOUBLER (7075-T6 0.071) AND INTERNAL DOUBLER (7075-T6 0.050) AND FILLER (7075-T6 0.063) IAW EO DHL-030412, ED3258.  CLEANED, TREATED AND PRIMED INNER SIDE OF FILLER, DOUBLER AND INTERNAL DOUBLER IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLERS IAW EO DHL-030412, ED3258, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.
